# SDR FDEA202011162880

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 9,204 hours, 4,396 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, NR 5 SLAT WEDGE, INNER SURFACE, GOUGE TOWARD OUTBOARD END OF SLAT.   REPAIRED 2 AREAS ON LT WING NR 5 SLAT LOWER SURFACE AT OUTBOARD END, IAW B767 SRM 57-43-02-2R FIG 201 AND 51-70-10-2R FIG 202 SHEET 8.
